Senada Kalabušić (0000-0003-3273-1804 ORCID)
Senada Kalabušić (0000-0003-3273-1804 ORCID)
Faculty of Science, University of Sarajevo
Potvrđena adresa e-pošte na pmf.unsa.ba - Početna stranica
Naslov
Citirano
Citirano
Godina
Dynamics of a two-dimensional system of rational difference equations of Leslie--Gower type
S Kalabušić, MRS Kulenović, E Pilav
Advances in Difference Equations 2011 (1), 1-29, 2011
382011
Global attractivity results for mixed-monotone mappings in partially ordered complete metric spaces
D Burgić, S Kalabušić, MRS Kulenović
Fixed Point Theory and Applications 2009, 1-17, 2009
372009
Nonhyperbolic dynamics for competitive systems in the plane and global period-doubling bifurcations
D Burgic, S Kalabušic, MRS Kulenovic
Advances in Dynamical Systems and Applications 3 (2), 229-249, 2008
342008
Dynamics of certain anti-competitive systems of rational difference equations in the plane
S Kalabušić, MRS Kulenović
Journal of Difference Equations and Applications 17 (11), 1599-1615, 2011
292011
Rate of convergence of solutions of rational difference equation of second order
S Kalabušić, MRS Kulenović
Advances in Difference Equations 2004 (2), 1-19, 2004
282004
Global dynamics of a competitive system of rational difference equations in the plane
S Kalabušić, MRS Kulenović, E Pilav
Advances in Difference Equations 2009, 1-30, 2010
262010
On the recursive sequence
S Kalabušić, MRS Kulenović
Journal of Difference Equations and Applications 9 (8), 701-720, 2003
26*2003
Global dynamics of an anti-competitive system of rational difference equations in the plane
S Kalabušić, MRS Kulenović, E Pilav
Journal of Difference Equations and Applications 19 (11), 1849-1871, 2013
152013
Stability of a certain class of a host–parasitoid models with a spatial refuge effect
E Bešo, S Kalabušić, N Mujić, E Pilav
Journal of Biological Dynamics 14 (1), 1-31, 2019
142019
Multiple attractors for a competitive system of rational difference equations in the plane
S Kalabušić, MRS Kulenović, E Pilav
Abstract and Applied Analysis 2011, 2011
142011
Global period-doubling bifurcation of quadratic fractional second order difference equation
S Kalabušić, MRS Kulenović, M Mehuljić
Discrete Dynamics in Nature and Society 2014, 2014
132014
Dynamics of the recursive sequence
S Kalabušić*, MRS Kulenović, CB Overdeep
Journal of Difference Equations and Applications 10 (10), 915-928, 2004
9*2004
Neimark–Sacker Bifurcation and Stability of a Certain Class of Host-Parasitoid Models with Host Refuge Effect
B Emin, K Senada, M Naida, E Pilav
International Journal of Bifurcation and Chaos 29 (2019), 2019
82019
Global Dynamics of Certain Mix Monotone Difference Equation
S Kalabušić, M Nurkanović, Z Nurkanović
Mathematics, 2018
72018
Global dynamics and bifurcations of two quadratic fractional second order difference equations
S Kalabušić, MRS Kulenović, M Mehuljić
62016
Global dynamics of a competitive system ofrational difference equations in the plane
S Kalabusic, MRS Kulenovic, E Pilav
Advances in Difference Equations, Article ID 132802, 2009
52009
Period-two trichotomies of a difference equation of order higher than two
D Burgic, S Kalabušic, MRS Kulenovic
Sarajevo Journal of Mathematics 4 (16), 73-90, 2008
52008
EXPONENTIAL FORMULA FOR ONE–TIME INTEGRATED SEMIGROUPS
S Kalabušic, F Vajzovic
Novi Sad J. Math 33 (2), 77-88, 2003
52003
Boundedness of solutions and stability of certain second-order difference equation with quadratic term
E Bešo, S Kalabušić, N Mujić, E Pilav
Advances in Difference Equations 19 (2020:19), 2020
42020
Stability analysis of a certain class of difference equations by using KAM theory
S Kalabušić, E Bešo, N Mujić, E Pilav
Advances in Difference Equations 2019 (1), 1-17, 2019
22019
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20